Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The foam and the matrix factorization $\mathit{sl}_3$ link homologies are equivalent

Marco Mackaay and Pedro Vaz

Algebraic & Geometric Topology 8 (2008) 309–342
Bibliography
1 B Gornik, Note on Khovanov link cohomology, arXiv:math.QA/0402266
2 M J Jeong, D Kim, Quantum $sl(n,\mathbb{C})$ link invariants, arXiv:math.GT/0506403
3 M Khovanov, $sl(3)$ link homology, Algebr. Geom. Topol. 4 (2004) 1045 MR2100691
4 M Khovanov, Link homology and categorification, from: "International Congress of Mathematicians. Vol. II", Eur. Math. Soc., Zürich (2006) 989 MR2275632
5 M Khovanov, L Rozansky, Virtual crossings, convolutions and a categorification of the $SO(2N)$ Kauffman polynomial, arXiv:math.QA/0701333
6 G Kuperberg, Spiders for rank 2 Lie algebras, Comm. Math. Phys. 180 (1996) 109 MR1403861
7 M Mackaay, P Vaz, The universal $\mathrm{sl}_3$ link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
8 S Morrison, A Nieh, On Khovanov's cobordism theory for $su(3)$ knot homology, arXiv:math/0612754
9 J Rasmussen, Some differentials on Khovanov–Rozansky homology, arXiv:math.GT/0607544
10 H Wu, On the quantum filtration for the Khovanov–Rozansky cohomology, arXiv:math.GT/0612406